# SDR UALA2011041501835

- Difficulty date: April 15, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 83,016 hours, 9,312 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP IS MISSING AT 36C.  REPLACED LIGHT STRIP PER MM, OPS CHECKS OKAY.
